# SDR DHL2001366013

- Difficulty date: March 22, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TANK NR 2, PUMP NR 2 SHOWED AMBER AS WE WERE CLEARED FOR T/O AT JFK.  TAXIED CLEAR OF 31L AFTER CANCELING T/O CLEARANCE AND RAN ABNORMAL PROCEDURE. T/S TO A BAD PUMP NR 2 PRESS SWITCH TRANSFERRED TO DMI 4852 IAW MEL 28-21-01-C CAT ''C''  PLACARDED  MXC NOTIFIED.
